# SDR HNAA2025060400378

- Difficulty date: May 15, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2303 NLG WHEEL WELL UPPER PLATE CRACKED AROUND 2 NUTPLATES.  REPAIRED IAW SRM 53-11-10RE FIG 201 (2 LOCATIONS)
